# SDR AALA202110153830

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 59,141 hours, 34,434 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: R2662C
- Condition: Leaking
- Location: Apu
- Part time: 28,546 hours, 16,021 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT LEVEL OFF FL 380 FLIGHT ATTENDANT REPORTED BURNT COFFEE SMELL AROUND ROW 14 SMELL LASTED APPROXIMATELY 3 MINUTES IN DESCENT BELOW 10000 FEET IDLE THRUST DIRTY SOCK SMELL THROUGHOUT ENTIRE CABIN & FLIGHT DECK. REPLACED APU OIL COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51.
